# SDR SWAA2024011128681

- Difficulty date: December 6, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 19,626 hours, 9,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT 2023-754619<[01] REPLACED ANGLE - SUPPORT LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G-0 ITEM9 SRM 51-40-02-0G-0 AND DRAWING#149A8102.;[02] CORRECTED STEP 1  REPLACED ANGLE - SUPPORT LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G-0 ITEM 9 SRM 51-40-02-0G-0 AND DRAWING#149A8102. MEASURE OF CRACK IS L=0.720? TOOL USED CALIPER P/N:500-197-30; S/N:A21041998 DUE:03-OCT-24;[03] CORRECTED STEP 1  REPLACED ANGLE - SUPPORT LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G-0 ITEM 9 SRM 51-40-02-0G-0 AND DRAWING#149A8102. MEASURE OF CRACK IS L=0.720? TOOL USED CALIPER P/N:500-197-30; S/N:A21041998 DUE:03-OCT-24
